# SDR DALA2024030402956

- Difficulty date: February 29, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 92,457 hours, 16,857 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 1197 S4-5r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1812 FOUND GROUND BRACKET HOLE OVERSIZE AT STA1197+231 S- 4R TO S-5R. CORRECTIVE ACTION: ACCOMPLISHED THE REPAIR FOR THE ELONGATED HOLE AT FRAME STA1197+ 231 BETWEEN STR4R-5R AS PER PRI616139-14 (0223131)
